# SDR REXA2017063000761

- Difficulty date: June 30, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 22,745 hours, 14,709 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 10d
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

10D OXYGEN MASKS PUSHED DOWN.  STOWED THE MASKS AT ROW 10C-D IAW AMM 35-21-09.
